# SDR CALA2024102302713

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 78,857 hours, 34,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575706500150000
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP BOTTOM SKIN CRACKED.   REPAIRED RT IB FLAP BOTTOM SKIN AND INSTALLED DOUBLER IAW A319 S RM 57-52-00-300-003 A319 SRM 51-77-13-911-020 AND A319 SRM 57-52 -00-300-095 AND UAL EC/RA 5752-02019.
